T Nation

More Adverse Reactions - Tren


Odd... just a day or so after Gorillabiscuit's post, and I've started having some weirdness with Tren as well.

I've been running Sust along with Tren Ace (Finaplix). I did 1 week of the test at 300mg, then I dropped it to 200 for a week. Starting the third week, I added in the Tren. Since then, I've been ratcheting them both up to where I am now, at 250mg of test and around 450mg of Tren.

I also started adex at .2mg EOD and HCG at 250iu EOD at the beginning of week four (Just now starting week five).

I had planned to go as high as 500mg per week with the Tren and no higher with the test.

Then, shit started getting a little funky. The first problem I had was a blinding headache after doing a high-rep set of leg press. This didn't really raise any alarms for me, as I know this to be a potential downside of leg presses anyway. Two days after that, I started experiencing extreme lethargy. I also had a few experiences where I had to struggle pretty hard to keep anger or fear from overcoming me... really bad reactions to only moderately stressful situations.

As this was all happening, I was coming out of a five-day stretch of hard training. I've had to train mon-fri the past few weeks, because of my work schedule.

I went to the gym again tonight, and while all of the weights seemed ridiculously light, I was winded like crazy... kept thinking I was going to puke.

One more thing I noticed is that as all of this started, my voice dropped a few octaves. I don't know if it's coincidence or not, but the same thing happened on my first cycle of just Test, and almost immediately after that, i started to see huge gains.

So... at this point, i've dropped the HCG and Adex. I had a bad experience with the Adex last time, so this was my first reaction. I may try to get a hold of some actual brand-name Arimidex in the next few days. I dropped the HCG, because I am not 100% confident with the source.

Does anyone have any thoughts on this? I'm basically considering three options:
1. Stay where I am on doses and wait to see what the next few weeks bring.
2. Ratchet up the Tren higher to weight the ratio farther away from Test. My logic here is that my blood levels with all of the different esthers in sust' may just have leveled out.
3. Keep the Tren the same and drop down a little on the test... same logic as above.


I don't think it's an Adex issue, but I wouldn't drop the adex completely- maybe lower the dose. You didn't mention what dosage you were currently taking, but I know I was really sensitive to adex too. .25mg EOD was too much for me. It took some testing, but my sweet spot ended up being around .125mg E3D or EOD.



The sides passed... around the same time that I took a sweet, three-hour nap in the middle of the day.

I also spent a night in the hospital with my two-year-old who has a chest infection that led to an asthma attack we couldn't get under control at home. So, my best guess is that I was fighting something off, and it exacerbated the initial sides...

I'm getting some legit arimidex in the next few days, and I'm going to restart that first, then the HCG.


Like 2 hear more about the tren and how it works.Mainly keeping the sides under controll and getting off of it successfully.


Like 2 hear more about the tren and how it works.Mainly keeping the sides under controll and getting off of it successfully.